Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Digestive Disorders

Right abdominal pain

07/07/2008

Question:

I`m a 26 year old female. One year ago, I discovered accidentally that I have hepatitis C. Two weeks later I have dull aching pain in the right upper abdomen and sometimes nausea. I`ve been taking mixed oral contraceptive pills for 18 months and I have no other symptoms. What shall I do?

Answer:

Thank you for visiting NetWellness. On this site, NetWellness experts try to answer general questions about health. Only a health professional performing a thorough clinical exam is able to evaluate your symptoms. However, NetWellness may have some general information available that you can access through our search feature. Feel free to write back if you still have questions or need an explanation.

Related Resources:

Abdominal pain
Hepatitis C

For more information:

Go to the Digestive Disorders health topic, where you can:

Response by:

NetWellness Staff
NetWellness.org